MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. 36 IN NON-DEHP MINIBORE EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. 36 IN NON-DEHP MINIBORE EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET
Model Number ME1110
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 10/02/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Medical device expiration date: unknown initial reporter phone#: (b)(6) (within medline) the customer's address is unknown.(b)(6) usa has been used as a default.Device manufacture date: unknown.(b)(4).Investigation summary: no product or photo was returned by the customer.The customer complaint of foreign matter - hair could not be verified due to the product not being returned for failure investigation.A device history record review could not be performed on model me1110 because a lot number was not provided by the customer.Investigation conclusion: this incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.Root cause description: due to no sample being received, an investigation could not be performed and a root cause could not be determined.
 
Event or Problem Description
It was reported that 36 in non-dehp minibore extension set had foreign matter.The following information was provided by the initial reporter: material no: batch no: it was reported that there was a foreign contamination of a hair involving the extension set.
 
Additional Manufacturer Narrative
This complaint is not mdr reportable.Picture shows hair on packaging and outside of the device fluid path.There was no report of serious injury, medical intervention, or reportable device malfunction.
 
Event or Problem Description

Brand Name
36 IN NON-DEHP MINIBORE EXTENSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana 22244
MX  22244
MDR Report Key10744509
Report Number9616066-2020-20200
Device Sequence Number3569603
Product Code FPA
UDI-Device Identifier50885403236042
UDI-Public50885403236042
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K051499
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberME1110
Device Catalogue NumberME1110
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/02/2020
Supplement Date Received by Manufacturer10/02/2020
Initial Report FDA Received Date10/27/2020
Supplement Report FDA Received Date11/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1